uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 431, no 1, 440-470 p.Article in journal (Refereed) Published
Abstract [en]

We consider the Weinstein type equation L(lambda)u = 0 on (0, infinity) X (0, infinity), where L-lambda= delta(2)(t) + delta-lambda(lambda-1)/x(2), In this paper we characterize the solutions of L(lambda)u = = 0 on (0, infinity) x (0, infinity) representable by Bessel-Poisson integrals of BMO-functions as the ones satisfying certain Carleson properties.

Place, publisher, year, edition, pages
2015. Vol. 431, no 1, 440-470 p.
Keyword [en]
Weinstein equation, Bessel Poisson integral, BMO, Carleson measure
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-260264DOI: 10.1016/j.jmaa.2015.05.069ISI: 000357441100024OAI: oai:DiVA.org:uu-260264DiVA: diva2:847862
Available from: 2015-08-21 Created: 2015-08-18 Last updated: 2015-08-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Castro, Alejandro J.
By organisation
Analysis and Probability Theory
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 429 hits
ReferencesLink to record
Permanent link

Direct link